Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 9, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Feb 3, 2011, 3:39 PM CST. It took effect at Feb 3, 2011, 7:00 PM CST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2011, 3:39 PM CST (21:39 UTC)
- In effect from
- Feb 3, 2011, 7:00 PM CST
- Expired
- Feb 4, 2011, 2:23 PM CST
- In force
- 19 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
165 WHUS74 KCRP 032139 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 339 PM CST THU FEB 3 2011 GMZ255-040545- /O.CAN.KCRP.SC.Y.0008.000000T0000Z-110204T1800Z/ /O.NEW.KCRP.SC.Y.0009.110204T0600Z-110204T1800Z/ COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 339 PM CST THU FEB 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY FOR THE NEARSHORE WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM. * WINDS AND WAVES: NORTH WINDS OF 15 TO 20 KNOTS THIS EVENING WILL INCREASE TO 20 TO 25 KNOTS AROUND MIDNIGHT...THEN BECOME NORTHWEST ON FRIDAY MORNING. WINDS WILL SUBSIDE TO BELOW ADVISORY LEVELS AS SURFACE LOW PRESSURE BEGINS TO MOVE EAST. * SEAS: SEAS OF 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-040545- /O.CAN.KCRP.SC.Y.0008.000000T0000Z-110204T1800Z/ /O.NEW.KCRP.SC.Y.0009.110204T0100Z-110204T2200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- 339 PM CST THU FEB 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM CST FRIDAY FOR THE NEARSHORE WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM. * WINDS AND WAVES: NORTH TO NORTHWEST WINDS WILL REMAIN 20 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE THROUGH FRIDAY MORNING...BEFORE SUBSIDING TO BELOW ADVISORY LEVELS AS SURFACE LOW PRESSURE BEGINS TO MOVE EAST. * SEAS: SEAS OF 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-040545- /O.NEW.KCRP.SC.Y.0009.110204T0600Z-110204T1500Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 339 PM CST THU FEB 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY FOR THE BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS. * WINDS AND WAVES: NORTH WINDS OF 15 TO 20 KNOTS WILL BECOME NORTHWEST 20 TO 25 KNOTS AROUND MIDNIGHT. BAYS WILL BE CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ270-275-040545- /O.CON.KCRP.SC.Y.0008.000000T0000Z-110205T0000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 339 PM CST THU FEB 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL BECOME NORTHWEST AND INCREASE TO 25 TO 30 KNOTS TOWARD MORNING...THEN DECREASE TO 20 TO 25 KNOTS DURING THE AFTERNOON. WINDS WILL DECREASE FRIDAY EVENING TO BELOW SMALL CRAFT ADVISORY CRITERION AS LOW PRESSURE DEVELOPS AND MOVES EAST AWAY FROM THE MID TEXAS COAST. * SEAS: SEAS OF 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GW
4 follow-up statements
550 WHUS74 KCRP 040441 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1041 PM CST THU FEB 3 2011 GMZ255-041200- /O.CON.KCRP.SC.Y.0009.110204T0600Z-110204T1800Z/ COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 1041 PM CST THU FEB 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY. * WINDS AND WAVES: NORTH WINDS OF 15 TO 20 KNOTS THIS EVENING WILL INCREASE TO 20 TO 25 KNOTS AFTER MIDNIGHT...THEN BECOME NORTHWEST ON FRIDAY MORNING. WINDS WILL SUBSIDE TO BELOW ADVISORY LEVELS AS SURFACE LOW PRESSURE BEGINS TO MOVE EAST. * SEAS: SEAS WILL RANGE FROM 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-041200- /O.CON.KCRP.SC.Y.0009.110204T0600Z-110204T1500Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 1041 PM CST THU FEB 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. * WINDS AND WAVES: NORTH WINDS OF 15 TO 20 KNOTS WILL BECOME NORTHWEST AROUND 20 KNOTS AFTER MIDNIGHT. BAYS WILL BECOME CHOPPY TO OCCASIONALLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ270-275-041200- /O.CON.KCRP.SC.Y.0008.000000T0000Z-110205T0000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1041 PM CST THU FEB 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY. * WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WILL BECOME NORTHWEST AND INCREASE TO 25 TO 30 KNOTS TOWARD MORNING...THEN DECREASE TO 20 TO 25 KNOTS DURING THE AFTERNOON. WINDS WILL DECREASE FRIDAY EVENING TO BELOW SMALL CRAFT ADVISORY CRITERION AS LOW PRESSURE DEVELOPS AND MOVES EAST AWAY FROM THE MID TEXAS COAST. * SEAS: SEAS WILL RANGE FROM 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-041200- /O.CON.KCRP.SC.Y.0009.000000T0000Z-110204T2200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- 1041 PM CST THU FEB 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST FRIDAY. * WINDS AND WAVES: NORTH TO NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS AFTER MIDNIGHT AND CONTINUE THROUGH FRIDAY MORNING... BEFORE SUBSIDING TO BELOW ADVISORY LEVELS AS SURFACE LOW PRESSURE BEGINS TO MOVE EAST. * SEAS: SEAS OF 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TMT/GW
652 WHUS74 KCRP 041037 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 437 AM CST FRI FEB 4 2011 GMZ255-041900- /O.EXT.KCRP.SC.Y.0009.000000T0000Z-110204T2200Z/ COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 437 AM CST FRI FEB 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON FOR THE COASTAL WATERS FROM PORT ARANSAS TO THE MATAGORDA SHIP CHANNEL OUT TO 20 NM OFFSHORE. * WINDS AND WAVES: NORTHWEST WINDS AROUND 20 KNOTS WILL CONTINUE MOST OF TODAY ACROSS THE NEARSHORE WATERS. WINDS WILL SUBSIDE TO BELOW ADVISORY LEVELS AS SURFACE LOW PRESSURE BEGINS TO MOVE EAST LATER THIS AFTERNOON. * SEAS: SEAS WILL RANGE FROM 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ230-041800- /O.EXT.KCRP.SC.Y.0009.000000T0000Z-110204T1800Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 437 AM CST FRI FEB 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY FOR THE BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS. * WINDS AND WAVES: NORTHWEST WINDS AROUND 20 KNOTS WILL CONTINUE THROUGH THE MORNING HOURS BEFORE SUBSIDING BELOW 20 KNOTS THIS AFTERNOON. BAYS WILL BECOME CHOPPY TO OCCASIONALLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ250-041900- /O.CON.KCRP.SC.Y.0009.000000T0000Z-110204T2200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- 437 AM CST FRI FEB 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON FOR THE GULF WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT TO 20 NM OFFSHORE. * WINDS AND WAVES: NORTHWEST WINDS OF 20 TO 25 KNOTS WILL CONTINUE MOST OF TODAY ACROSS THE NEARSHORE WATERS. WINDS WILL SUBSIDE TO BELOW ADVISORY LEVELS AS SURFACE LOW PRESSURE BEGINS TO MOVE EAST LATER THIS AFTERNOON. * SEAS: SEAS WILL RANGE FROM 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ270-275-041900- /O.CON.KCRP.SC.Y.0008.000000T0000Z-110205T0000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 437 AM CST FRI FEB 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS OF 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE MOST OF TODAY ACROSS THE NEARSHORE WATERS. WINDS WILL SUBSIDE TO BELOW ADVISORY LEVELS AS SURFACE LOW PRESSURE BEGINS TO MOVE EAST THIS EVENING. * SEAS: SEAS WILL RANGE FROM 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MJG
714 WHUS74 KCRP 041810 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1210 PM CST FRI FEB 4 2011 GMZ230-041915- /O.EXP.KCRP.SC.Y.0009.000000T0000Z-110204T1800Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- 1210 PM CST FRI FEB 4 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERION. $$ GMZ250-255-042200- /O.CON.KCRP.SC.Y.0009.000000T0000Z-110204T2200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 1210 PM CST FRI FEB 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * WINDS AND WAVES: NORTHWEST WINDS AROUND 20 KNOTS WILL CONTINUE MOST OF TODAY ACROSS THE NEARSHORE WATERS. WINDS WILL SUBSIDE TO BELOW ADVISORY LEVELS AS SURFACE LOW PRESSURE BEGINS TO MOVE EAST LATER THIS AFTERNOON. * SEAS: SEAS WILL RANGE FROM 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ270-275-050000- /O.CON.KCRP.SC.Y.0008.000000T0000Z-110205T0000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1210 PM CST FRI FEB 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS OF 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE MOST OF TODAY ACROSS THE NEARSHORE WATERS. WINDS WILL SUBSIDE TO BELOW ADVISORY LEVELS AS SURFACE LOW PRESSURE BEGINS TO MOVE EAST THIS EVENING. * SEAS: SEAS WILL RANGE FROM 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GW/MJG
331 WHUS74 KCRP 042023 AAA MWWCRP URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 223 PM CST FRI FEB 4 2011 GMZ250-255-042130- /O.CAN.KCRP.SC.Y.0009.000000T0000Z-110204T2200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 223 PM CST FRI FEB 4 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DECREASED TO BELOW 20 KNOTS SO THE ADVISORY HAS BEEN CANCELLED. $$ GMZ270-275-050000- /O.CON.KCRP.SC.Y.0008.000000T0000Z-110205T0000Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 223 PM CST FRI FEB 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS OF AROUND 20 KNOTS WILL SUBSIDE TO BELOW ADVISORY LEVELS BY THIS EVENING AS SURFACE HIGH PRESSURE BUILDS INTO TEXAS. * SEAS: SEAS OF 5 TO 7 FEET WILL DECREASE TO 3 TO 5 FEET BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GW
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 3:17 PM CST, 22 minutes earlier.
Area forecast discussion, Feb 3, 3:17 PM CST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
317 PM CST THU FEB 3 2011
.SHORT TERM (TONIGHT AND FRIDAY)...MODELS PUT THE STRONGEST UPPER
LEVEL SUPPORT TO THE NORTH...BUT REALLY GIVES US THE BEST LIFT
SHORTLY AFTER 00Z WESTERN AREAS AND AROUND 06Z FOR THE EASTERN
AREAS...KEEPING ENOUGH LIFT OVER THE NORTHEAST FOR A SHORT TIME.
HAVE MODIFIED POPS FROM PREVIOUS FORECAST JUST A BIT...BUT OVERALL
AM USING THE ECMWF AND GFS FORECASTS BASICALLY FOR GUIDANCE...
WHICH MEANS A CHANCE FOR SNOW OUT WEST...SNOW/SLEET LIKELY EASTERN
AREAS...WITH A POTENTIAL FOR SOME FREEZING RAIN BETWEEN 00Z AND
06Z. THE LATTER IS PROBABLY THE BEST NEWS...SINCE THE LONGER THIS
TAKES TO HAPPEN THE MORE LIKELY IT WILL BE FROZEN WHICH WILL BE A
LOWER HAZARD THAN ACCUMULATING ICE. STILL...EXPECTING WINTRY
PRECIP TO OCCUR OUT WEST TONIGHT SPREADING EAST AND NORTH
OVERNIGHT...ENDING BY FRIDAY MORNING. AT THIS TIME...WILL TRIM
QPF AMOUNTS FORECASTED...AS MOST OF THE OTHER MODEL (AND HPC
GUIDANCE) IS LOWER THAN THE GFS. MOST AREAS HAVE NOT GOTTEN ABOVE
FREEZING TODAY...AND FREEZE WARNING LOOKS GOOD TIL ABOUT 11/12 PM
FRIDAY BEFORE ALL BECOME ABOVE 32F.
SKIES WILL CLEAR BUT PROBABLY ONLY SLOWLY AS SOME RESIDUAL ENERGY
REMAINS OVER THE AREA. WITH SOME SUNSHINE...SHOULD GET A BIT
WARMER FRIDAY IF THERE IS NOT A TREMENDOUS AMOUNT OF WINTRY PRECIP
THAT INSOLATION WILL HAVE TO MELT BEFORE TEMPERATURES CLIMB.
&&
.LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...CLEARING SKIES WILL
PAVE THE WAY FOR ANOTHER VERY COLD NIGHT ACROSS THE REGION.
EXPECTING ANOTHER HARD FREEZE SATURDAY MORNING WITH TEMPS DIPPING
INTO THE MID 20S ACROSS THE INTERIOR TO NEAR 30 ALONG THE COAST.
WITH THE SNOW AND SLEET MELTING ON FRIDAY AFTERNOON AND FREEZING
CONDITIONS FRIDAY NIGHT...PATCHY BLACK ICE IS POSSIBLE. TRAVEL COULD
BECOME DANGEROUS SHORTLY AFTER SUNSET ON FRIDAY AS TEMPS SHOULD FALL
QUICKLY BELOW FREEZING.
TEMPS WILL MODERATE OVER THE WEEKEND AHEAD OF A WEAK FRONT WHICH
SHOULD SLIP THROUGH BY SUNDAY EVENING. MOISTURE RETURN LOOKS WEAK
AND NOT EXPECTING ANY PRECIP FROM THIS SYSTEM AT THIS TIME. THE
FRINGE OF AN ARCTIC AIRMASS WILL TRY TO MOVE INTO THE AREA LATE
MONDAY AS HIGH PRESSURE BEGINS TO NOSE ITS WAY DOWN THE PLAINS...BUT
WINDS WILL BEGIN TO TURN TO THE EAST AND EVENTUALLY SOUTHEAST ON
TUESDAY IN RESPONSE TO AN UPPER TROF DIGGING INTO THE FOUR CORNERS
REGION. SOME SHOWERS MAY DEVELOP AS WARM ADVECTION TAKES SHAPE ON
WEDNESDAY. 00Z EURO AND 12Z GFS DISAGREE ON THE STRENGTH OF THE
SURFACE HIGH BUILDING IN BEHIND THIS DURING THIS TIMEFRAME...BUT
TEND TO AGREE MORE WITH THE 12Z GFS HANDLING OF THE UPPER AND
SURFACE PATTERN. IF THE GFS IS CORRECT... AN ARCTIC FRONT WILL BLAST
THROUGH ON WEDNESDAY WITH VERY COLD AIR INVADING SOUTH TEXAS ONCE
AGAIN. WILL CONTINUE TO MONITOR THIS WITH FUTURE FORECAST PACKAGES.
&&
.MARINE (TONIGHT THROUGH FRIDAY)...HAVE ADJUSTED SMALL CRAFT
ADVISORY CRITERION BASED ON WHAT IS GOING ON NOW AND CURRENT
FORECAST TRENDS. ALL BUT NORTHERN BAYS LIKELY BE IN SCA FOR SOME
TIME THROUGH FRIDAY...WITH ONLY OFFSHORE REMAINING BY THE END OF
THE AFTERNOON ON FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 25 40 23 58 36 / 80 20 0 0 10
VICTORIA 24 37 21 58 32 / 80 50 0 0 10
LAREDO 23 48 25 66 37 / 40 10 0 0 10
ALICE 23 42 22 61 34 / 80 10 0 0 10
ROCKPORT 28 41 27 57 43 / 80 40 0 0 10
COTULLA 17 47 20 63 32 / 50 10 0 0 10
KINGSVILLE 23 41 20 60 34 / 80 20 0 0 10
NAVY CORPUS 28 41 29 56 44 / 80 30 0 0 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...HARD FREEZE WARNING UNTIL NOON CST FRIDAY FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
WINTER STORM WARNING UNTIL NOON CST FRIDAY FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LIVE OAK...MCMULLEN...NUECES...REFUGIO...
SAN PATRICIO...VICTORIA.
WINTER WEATHER ADVISORY UNTIL 6 AM CST FRIDAY FOR THE FOLLOWING
ZONES: LA SALLE...WEBB.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST FRIDAY FOR THE FOLLOWING
ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 9 AM CST FRIDAY
FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY
TO PORT ARANSAS.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY
FOR THE FOLLOWING ZONES: COASTAL WATERS FROM PORT ARANSAS
TO MATAGORDA SHIP CHANNEL OUT 20 NM.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 PM CST FRIDAY
FOR THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO
PORT ARANSAS OUT 20 NM.
&&
GW/86...SHORT TERM
MG/77...LONG TERMHazardous weather outlook, Feb 3, 5:21 AM CST, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 521 AM CST THU FEB 3 2011 GMZ230-235-250-255-270-275-TXZ229>234-239>247-041130- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 521 AM CST THU FEB 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING HAS BEEN ISSUED FOR LOCATIONS ALONG AND EAST OF STATE HIGHWAY 16. A MIXTURE OF FREEZING RAIN...SLEET AND SNOW WILL LIKELY CAUSE HAZARDOUS TRAVEL ACROSS THE REGION THROUGH FRIDAY MORNING. THE POTENTIAL FOR ACCUMULATIONS WILL INCREASE DURING THE LATE EVENING AND OVERNIGHT HOURS. ICE ACCUMULATIONS UP TO 1/4 INCH ARE POSSIBLE ALONG THE COASTAL COUNTIES...GENERALLY ALONG AND EAST OF HIGHWAY 77. IN ADDITION...SLEET AND SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE LIKELY ACROSS THE ENTIRE WARNED AREA WITH HIGHEST ACCUMULATIONS OF 2 TO 3 INCHES MAINLY EXPECTED NORTH OF LINE FROM PORT LAVACA TO ALICE...FREER AND LOS ANGELES. A HARD FREEZE IS OCCURRING THIS MORNING AS TEMPERATURES HAVE DROPPED INTO THE MID TO UPPER 20S INLAND AND LOW 30S ALONG THE COAST. TEMPERATURES WILL STRUGGLE TO GET ABOVE FREEZING ACROSS MOST LOCATIONS. THUS...A HARD FREEZE WARNING HAS BEEN ISSUED THROUGH FRIDAY MORNING. SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE GULF WATERS DUE TO STRONG NORTH WINDS OF 20 TO 25 KNOTS AND HAZARDOUS SEAS. THE BAY WATERS MAY NEED TO BE ADDED TO THE ADVISORY IF WINDS INCREASE OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A VERY COLD ARCTIC AIRMASS WILL REMAIN ANCHORED ACROSS SOUTH TEXAS THROUGH SATURDAY MORNING. FREEZING TEMPERATURES ARE LIKELY EACH MORNING THROUGH SATURDAY AND MUCH OF THE REGION WILL EXPERIENCE HARD FREEZES WITH LOWS IN THE 20S EACH OF THESE DAYS. COLD TEMPERATURES AND BREEZY NORTHERLY WINDS WILL CAUSE WIND CHILL VALUES TO DROP INTO THE TEENS TO LOWER 20S THURSDAY NIGHT AND FRIDAY MORNING. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH FRIDAY NIGHT...ESPECIALLY OFFSHORE WHERE HAZARDOUS SEAS ARE ALSO ANTICIPATED TO PERSIST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MJG/RG
In the hours before
Local storm report, Feb 3, 12:48 PM CST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1248 PM CST THU FEB 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 PM SLEET TELFERNER 28.83N 96.83W
02/03/2011 E0.00 INCH VICTORIA TX NEWSPAPER
VICTORIA ADVOCATE EMPLOYEE REPORTED SLEET FALLING IN
TELFERNER.
&&
HARTLocal storm report, Feb 3, 12:49 PM CST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1249 PM CST THU FEB 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM SLEET INEZ 28.88N 96.78W
02/03/2011 E0.00 INCH VICTORIA TX NEWSPAPER
NEWSPAPER EMPLOYEE REPORTED LIGHT SLEET FALLING IN INEZ.
&&
HARTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 5:04 AM CST | Winter Storm Warning | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 7 more | 28 hr |
| Feb 3, 1:17 PM CST | Winter Weather Advisory | CRP | La Salle, Webb | 15 hr |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.